American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26.46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Richard Darst and Harry Pollard. An inequality for the Riemann-Stieltjes integral . Proc. Amer. Math. Soc. 25 (1970) 912-913. MR 0260945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] William D. L. Appling. Addendum to: ``Some integral characterizations of absolute continuity'' . Proc. Amer. Math. Soc. 24 (1970) 788-793. MR 0255746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. J. Mozzochi. On a Riemann sum construction of Rudin . Proc. Amer. Math. Soc. 22 (1969) 718. MR 0247010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Keith P. Smith and Fred M. Wright. Existence conditions for the Lane integral . Proc. Amer. Math. Soc. 18 (1967) 1067-1073. MR 0217235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Walter Rudin. An arithmetic property of Riemann sums . Proc. Amer. Math. Soc. 15 (1964) 321-324. MR 0159918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. B. Darst. A note on integration of vector valued functions . Proc. Amer. Math. Soc. 13 (1962) 858-863. MR 0142715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1